The following is a link for interactions and food to avoid. Do not change anything without talking to the prescribing doctor. I'm not suggesting so either. Simply giving you info about possible side effects:
Hi there! I started Chantex 3 days ago. I've already noticed less urge to smoke. I am noticing the side effects already. My muscles HURT. I had horrible dreams all night and woke up with my sheet on the floor (that was really weird!!). Also, I woke up with a NASTY migraine. I already deal with an irregular fast heart rate, so I'm not sure yet if I'm noticing that changing yet. I also take Zoloft and Lamictal which my doctor says is totally fine. I had a seizure on Welbutrin many years ago, so my obvious concern is if Chantex will cause this as well. I am actually a little less concerned because Lamictal is actually an anti-seizure med. I'm leaving the rest in God's hands. I have smoked now for 25 years, and lost my mom a few years ago. The thought of my husband and children going through the same loss I did is horrifying and unbearable. I will pray for you!!
I am on 100 mg lamictal a day ... I have taken Chantix before while not on lamictal with no side effects other than a very noticeable change in my alchahol tolerance ( drink on one to two drinks ) ... then I took Chantix a second time a year later while on 100 mg of lamictal daily ... on my third day or Chantix I was unusually sore in my legs , and calves ... the morning of day six , it was like I had developed MS over night ... ever muscle in my body hurt quite severely, my mobility was Almost completely disrupted , I had to roll off my bed and pull myself up by the night stand in order to get up .. couldn’t lift my leg enough to put pants on ... no core Strengh all , I could barely walk ... doctor told me there is some similarities between the pathways that the drugs each use , and that this could be an effect of being on the both at once , recommended I stop the Chantix immediately ( I stopped Both ) the next day , I had less pain , and could move again ...
it’s been 3 days and my thighs are still a little sore ... but at least in my experience ... the two don’t work well together ..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 3 answers
Posted 18 Jul 2010 • 3 answers
Posted 20 Mar 2015 • 3 answers
Chantix - Aren't the majority of the side effects people experience the same as those of quitting...
Posted 21 Aug 2017 • 1 answer
Posted 3 Nov 2017 • 2 answers